How to Use
Adolescents from 12 to 15 years of age: 1 tablet every 4 or 6 hours, without exceeding 4 tablets daily. Adolescents between 16 and 18 years old and adults: 1 to 2 tablets every 4 or 6 hours, without exceeding 3 g of paracetamol per day.
Indications: Panasorbe Comprimidos is a non-prescription medication whose active substance is paracetamol. This drug is used for the symptomatic treatment of mild to moderate pain and for the symptomatic treatment of fever lasting less than 3 days. This medicine is contraindicated in case of allergy or hypersensitivity to paracetamol or any other constituent, in case of severe liver disease and in children under the age of 12. Patients with a history of heart or kidney failure, patients with anemia, with glucose-6-phosphate dehydrogenase should take care when using Panasorbe. This medicine should not be used for self-medication of pain for more than 7 days in adults and 5 days in children over 12 years. If in doubt, talk to your doctor or pharmacist.
Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), Corn starch, Starch, Potassium sorbate, Povidone, Talc, Stearic acid.